RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 1, Pages 77–99 (Mi tvp4324)  

This article is cited in 5 scientific papers (total in 5 papers)

On the uniqueness of a probabilistic solution of the Cauchy problem for the Fokker–Planck–Kolmogorov equation

S. V. Shaposhnikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp4324

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2012, 56:1, 96–115

Bibliographic databases:

Received: 28.11.2010

Citation: S. V. Shaposhnikov, “On the uniqueness of a probabilistic solution of the Cauchy problem for the Fokker–Planck–Kolmogorov equation”, Teor. Veroyatnost. i Primenen., 56:1 (2011), 77–99; Theory Probab. Appl., 56:1 (2012), 96–115

Citation in format AMSBIB
\Bibitem{Sha11}
\by S.~V.~Shaposhnikov
\paper On the uniqueness of a probabilistic solution of the Cauchy problem for the Fokker--Planck--Kolmogorov equation
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 1
\pages 77--99
\mathnet{http://mi.mathnet.ru/tvp4324}
\crossref{https://doi.org/10.4213/tvp4324}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2848417}
\zmath{https://zbmath.org/?q=an:06031475}
\elib{http://elibrary.ru/item.asp?id=20732885}
\transl
\jour Theory Probab. Appl.
\yr 2012
\vol 56
\issue 1
\pages 96--115
\crossref{https://doi.org/10.1137/S0040585X97985212}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000300635400006}
\elib{http://elibrary.ru/item.asp?id=17986018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861366916}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4324
  • https://doi.org/10.4213/tvp4324
  • http://mi.mathnet.ru/eng/tvp/v56/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shaposhnikov S.V., “On the uniqueness of integrable and probability solutions to the Cauchy problem for the Fokker-Planck-Kolmogorov equations”, Dokl. Math., 84:1 (2011), 565–570  crossref  mathscinet  zmath  isi  elib  elib
    2. O. A. Manita, S. V. Shaposhnikov, “Nonlinear parabolic equations for measures”, St. Petersburg Math. J., 25:1 (2014), 43–62  mathnet  crossref  mathscinet  zmath  isi  elib
    3. Bogachev V.I., Roeckner M., Shaposhnikov S.V., “On Uniqueness of Solutions to the Cauchy Problem for Degenerate Fokker–Planck–Kolmogorov Equations”, J. Evol. Equ., 13:3 (2013), 577–593  crossref  mathscinet  zmath  isi
    4. Bogachev V.I. Roeckner M. Shaposhnikov S.V., “Distances between transition probabilities of diffusions and applications to nonlinear Fokker–Planck–Kolmogorov equations”, J. Funct. Anal., 271:5 (2016), 1262–1300  crossref  mathscinet  zmath  isi  scopus
    5. Manita O.A., Shaposhnikov S.V., “On the Cauchy Problem for Fokker–Planck–Kolmogorov Equations with Potential Terms on Arbitrary Domains”, J. Dyn. Differ. Equ., 28:2 (2016), 493–518  crossref  mathscinet  zmath  isi  elib  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:449
    Full text:105
    References:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020